# SDR AALA202105189005

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,574 hours, 9,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 5d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER SEAT 5D FLOOR PROXIMITY EMERGENCY LIGHT IS INOPERATIVE. REMOVED AND REPLACED PASSENGER SEAT 5D FLOOR PROXIMITY EMERGENCY LIGHTS PER B777 AMM 33-51-05.
